# SDR DALA2018071004437

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 57,356 hours, 31,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Stop Fitting
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLIGHT SPOILER OUTBOARD SIDE CONTACT WEAR ON SPOILER AND WING TRAILING EDGE AT STOP PAD AREA. REMOVED AND REPLACED INBD AND OTBD SPOILER STOP PADS. REPAIRED TRAILING EDGE SUPPORT PER PRI 569818-14 REV 0 AND ERA 569818-14 REV, SRM REF 57-50-01.
